# SDR R61A20100025

- Difficulty date: January 18, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 7,497 hours, 5,845 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulty
- Location: Rt Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT MLG BRAKES OVERTEMP DURING LANDING, DECLARED EMERGENCY AT IAH AND ENDED FLIGHT WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT.  MAINTENANCE FOUND THE NR 4 BRAKE TEMP SENSOR TO BE AT FAULT, AND REPLACED IT PER EMB AMM.  A/C WAS THEN RETURNED TO SERVICE.
